# SDR 95UAL900339

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183UA
- Make and model: Boeing 747422
- Aircraft serial: 25379
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR 5 CEILING INOP.  LAMP BURNED OUT.  REPLACED LAMP.
